Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 847901, 12 pages
http://dx.doi.org/10.1155/2012/847901
Review Article

Some Properties and Identities of Bernoulli and Euler Polynomials Associated with p-adic Integral on

1Department of Mathematics, Sogang University, Seoul, Republic of Korea
2Department of Mathematics, Kwangwoon University, Seoul, Republic of Korea
3Hanrimwon, Kwangwoon University, Seoul, Republic of Korea
4Division of General Education, Kwangwoon University, Seoul, Republic of Korea
5Department of Mathematics Education, Kyungpook National University, Taegu, Republic of Korea

Received 15 December 2011; Accepted 8 February 2012

Academic Editor: Ibrahim Sadek

Copyright © 2012 D. S. Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Kim, “q-Bernoulli numbers and polynomials associated with Gaussian binomial coefficients,” Russian Journal of Mathematical Physics, vol. 15, no. 1, pp. 51–57, 2008. View at Google Scholar · View at Zentralblatt MATH
  2. T. Kim, “q-Volkenborn integration,” Russian Journal of Mathematical Physics, vol. 9, no. 3, pp. 288–299, 2002. View at Google Scholar · View at Zentralblatt MATH
  3. T. Kim, “Symmetry of power sum polynomials and multivariate fermionic p-adic invariant integral on p,” Russian Journal of Mathematical Physics, vol. 16, no. 1, pp. 93–96, 2009. View at Publisher · View at Google Scholar
  4. S. Araci, D. Erdal, and D.-J. Kang, “Some new properties on the q-Genocchi numbers and polynomials associated with q-Bernstein polynomials,” Honam Mathematical Journal, vol. 33, no. 2, pp. 261–270, 2011. View at Publisher · View at Google Scholar
  5. A. Bayad, T. Kim, B. Lee, and S.-H. Rim, “Some identities on Bernstein polynomials associated with q-Euler polynomials,” Abstract and Applied Analysis, vol. 2011, Article ID 294715, 10 pages, 2011. View at Publisher · View at Google Scholar
  6. A. Bayad, “Modular properties of elliptic Bernoulli and Euler functions,” Advanced Studies in Contemporary Mathematics, vol. 20, no. 3, pp. 389–401, 2010. View at Google Scholar
  7. L. Carlitz, “Some arithmetic properties of generalized Bernoulli numbers,” Bulletin of the American Mathematical Society, vol. 65, pp. 68–69, 1959. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. L. Carlitz, “Note on the integral of the product of several Bernoulli polynomials,” Journal of the London Mathematical Society, vol. 34, pp. 361–363, 1959. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. M. Cenkci, Y. Simsek, and V. Kurt, “Multiple two-variable p-adic q-L-function and its behavior at s=0,” Russian Journal of Mathematical Physics, vol. 15, no. 4, pp. 447–459, 2008. View at Publisher · View at Google Scholar
  10. H. Cohen, Number Theory. Vol. II. Analytic and Modern Tools, vol. 240 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2007.
  11. H. Cohen, Number Theory. Vol. I. Tools and Diophantine Equations, vol. 239 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2007.
  12. D. Ding and J. Yang, “Some identities related to the Apostol-Euler and Apostol-Bernoulli polynomials,” Advanced Studies in Contemporary Mathematics, vol. 20, no. 1, pp. 7–21, 2010. View at Google Scholar · View at Zentralblatt MATH
  13. T. Kim, “Some identities on the q-Euler polynomials of higher order and q-Stirling numbers by the fermionic p-adic integral on p,” Russian Journal of Mathematical Physics, vol. 16, no. 4, pp. 484–491, 2009. View at Publisher · View at Google Scholar
  14. H. Ozden, I. N. Cangul, and Y. Simsek, “Remarks on q-Bernoulli numbers associated with Daehee numbers,” Advanced Studies in Contemporary Mathematics, vol. 18, no. 1, pp. 41–48, 2009. View at Google Scholar
  15. H. Ozden, I. N. Cangul, and Y. Simsek, “Multivariate interpolation functions of higher-order q-Euler numbers and their applications,” Abstract and Applied Analysis, vol. 2008, Article ID 390857, 16 pages, 2008. View at Publisher · View at Google Scholar
  16. C. S. Ryoo, “Some identities of the twisted q-Euler numbers and polynomials associated with q-Bernstein polynomials,” Proceedings of the Jangjeon Mathematical Society, vol. 14, no. 2, pp. 239–248, 2011. View at Google Scholar
  17. C. S. Ryoo, “Some relations between twisted q-Euler numbers and Bernstein polynomials,” Advanced Studies in Contemporary Mathematics, vol. 21, no. 2, pp. 217–223, 2011. View at Google Scholar
  18. Y. Simsek, “Generating functions of the twisted Bernoulli numbers and polynomials associated with their interpolation functions,” Advanced Studies in Contemporary Mathematics, vol. 16, no. 2, pp. 251–278, 2008. View at Google Scholar · View at Zentralblatt MATH
  19. Y. Simsek, “Theorems on twisted L-function and twisted Bernoulli numbers,” Advanced Studies in Contemporary Mathematics, vol. 11, no. 2, pp. 205–218, 2005. View at Google Scholar